MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L ADULT SKIN TEMPERATURE PROBE; THERMOMETER, ELECTRONIC, CLINICAL

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L ADULT SKIN TEMPERATURE PROBE; THERMOMETER, ELECTRONIC, CLINICAL
Model Number V81-010400
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An internal complaint (b)(4) was received indicating that an adult skin probe (part v81-010400, lot 52112354) malfunctioned during use.Specifically, the device only read up to 92 degrees fahrenheit.The investigation is ongoing at this time.When new and critical information is available, this report will be updated.
 
Event or Problem Description
A temperature probe was used on a patient.The probe was only reading up to 92 degrees.The probe was connected via an interface cable to a phillips monitor.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Root cause: the root cause is undetermined.The returned sample functioned properly.No issues were identified with the sample or in the documentation review.Corrective action: due to the root cause determination, a corrective action has not been taken.Investigation summary an internal complaint ((b)(4)) was received indicating that an adult skin probe (part v81-010400, lot 52112354) malfunctioned during use.Specifically, the device only read up to 92 degrees fahrenheit.The customer returned five probes for evaluation.These were tested and found to be within specification.The device history record was reviewed for discrepancies that may have contributed to the reported event.No discrepancies were identified.Functional testing performed on the reported lot during manufacturing was within specification.Product in process was functionally inspected and no issues were found.Complaints for the last two years were reviewed, and no similar issues have been reported.The investigation is complete at this time.If new and critical information is available, this report will be updated.

Brand Name
ADULT SKIN TEMPERATURE PROBE
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park
box 180-3006, 602 parkway
la aurora, heredia, heredia 146
CS  146
MDR Report Key10765577
Report Number9613793-2020-00002
Device Sequence Number16428827
Product Code FLL
UDI-Device Identifier50749756778218
UDI-Public50749756778218
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K925791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV81-010400
Device Lot Number52112354
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1